Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 13, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Sep 11, 2009, 3:06 PM CDT for Bee County, Goliad County, Refugio County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 11, 2009, 3:06 PM CDT (20:06 UTC)
- Expired
- Sep 11, 2009, 5:09 PM CDT
- In force
- 2 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bee County, TX, Goliad County, TX, Refugio County, TX
The radar
The Corpus Christi radar (KCRP), 103 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 983 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KCRP 112006
FFWCRP
TXC025-175-391-112300-
/O.NEW.KCRP.FF.W.0013.090911T2006Z-090911T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
306 PM CDT FRI SEP 11 2009
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN BEE COUNTY IN SOUTH TEXAS...
GOLIAD COUNTY IN SOUTH TEXAS...
NORTHWESTERN REFUGIO COUNTY IN SOUTH TEXAS...
* UNTIL 600 PM CDT
* AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED RAINFALL AMOUNTS OF 1 TO 2.5 INCHES PER
HOUR WITH THESE STORMS. THE RAIN WAS FALLING IN AN AREA ALREADY
SATURATED FROM RAINS EARLIER IN THE DAY. AN ADDITIONAL 1 TO 3
INCHES ARE POSSIBLE THROUGH 6PM.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...BEEVILLE...GOLIAD...SKIDMORE...ANDER...BERCLAIR...
BLANCONIA...CHARCO...FANNIN...NORMANNA...PETTUS...TULETA AND
TULSITA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS. MOTORISTS...DO NOT DRIVE INTO FLOODED
ROADWAYS. IF YOU ENCOUNTER A FLOODED ROAD...TURN AROUND DONT DROWN.
&&
LAT...LON 2890 9735 2890 9733 2839 9709 2817 9766
2867 9793 2870 9788 2868 9784 2868 9778
2892 9744 2893 9741
$$
JM3 follow-up statements
000
WGUS74 KCRP 112055
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
355 PM CDT FRI SEP 11 2009
TXC025-175-391-112300-
/O.CON.KCRP.FF.W.0013.000000T0000Z-090911T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEE-GOLIAD-REFUGIO-
INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...SKIDMORE
355 PM CDT FRI SEP 11 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN REFUGIO...EASTERN BEE AND GOLIAD COUNTIES...
AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA. THE HEAVIEST RAINFALL WAS OCCURRING OVER BEE COUNTY NEAR AND
EAST OF SKIDMORE. THIS STORM WAS DRIFTING EAST AROUND 5 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLANCONIA...
TULSITA...TULETA...ANDER...WESER...WEESATCHE...PETTUS...NORMANNA...
GOLIAD...FANNIN...CHARCO...BERCLAIR AND BEEVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
&&
LAT...LON 2890 9735 2890 9733 2839 9709 2817 9766
2867 9793 2870 9788 2868 9784 2868 9778
2892 9744 2893 9741
$$
GW000
WGUS74 KCRP 112148
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
448 PM CDT FRI SEP 11 2009
TXC175-391-112157-
/O.CAN.KCRP.FF.W.0013.000000T0000Z-090911T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOLIAD-REFUGIO-
INCLUDING THE CITY OF GOLIAD
448 PM CDT FRI SEP 11 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
REFUGIO AND GOLIAD COUNTIES...
THE HEAVY RAINFALL AND FLOODING HAS MOVED OUT OF THE AREA OR
DISSIPATED...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2868 9784 2868 9778 2863 9774 2853 9770
2853 9757 2845 9755 2844 9749 2840 9744
2841 9740 2838 9738 2824 9747 2817 9766
2867 9793 2870 9788
$$
TXC025-112300-
/O.CON.KCRP.FF.W.0013.000000T0000Z-090911T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEE-
INCLUDING THE CITIES OF...BEEVILLE...SKIDMORE
448 PM CDT FRI SEP 11 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
EASTERN BEE COUNTY...
AT 447 PM CDT...A THUNDERSTORM PRODUCING VERY HEAVY RAIN WAS REPORTED
OVER THE WARNED AREA NEAR SKIDMORE. RAINFALL FROM THESE SHOWERS AND
STORMS COULD STILL PRODUCE 1 TO 3 INCHES OF RAIN.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLANCONIA...
TULSITA...TULETA...SKIDMORE...PETTUS...NORMANNA AND BEEVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 2868 9784 2868 9778 2863 9774 2853 9770
2853 9757 2845 9755 2844 9749 2840 9744
2841 9740 2838 9738 2824 9747 2817 9766
2867 9793 2870 9788
$$
GW000
WGUS74 KCRP 112209
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
509 PM CDT FRI SEP 11 2009
TXC025-112218-
/O.CAN.KCRP.FF.W.0013.000000T0000Z-090911T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEE-
INCLUDING THE CITIES OF...BEEVILLE...SKIDMORE
509 PM CDT FRI SEP 11 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN BEE
COUNTY...
THE HEAVY RAINFALL HAS LEFT THE COUNTY...WITH AREAS OF MAINLY LIGHT
TO MODERATE RAIN IN THE SOUTHERN HALF OF BEE COUNTY. THERE ARE NO
REPORTS OF FLOODING IN THE COUNTY...AND THE CONCERN FOR FLOODING HAS
DIMINISHED SO THE WARNING HAS BEEN CANCELLED.
LAT...LON 2868 9784 2868 9778 2863 9774 2853 9770
2853 9757 2845 9755 2844 9749 2840 9744
2841 9740 2838 9738 2824 9747 2817 9766
2867 9793 2870 9788
$$
GWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 12:45 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Sep 11, 12:45 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1245 PM CDT FRI SEP 11 2009
.DISCUSSION...UPDATED FOR 18Z AVIATION DISCUSSION BELOW.
&&
.AVIATION...SEEING A TEMPO BREAK IN CONVECTION FM RKP-CRP-NQI
WHERE ATMOSPHERE HAS STABILIZED SLIGHTLY. HWVR SCT-BKN RWS ONGOING
AND WL CONT FM VCT-BEA-ALI AND POINTS WEST WHERE ATMOSPHERE IS
DE-STABILIZING AND WEAK CONVERGENCE IS TAKING PLACE. COULD SEE
EMBEDDED TSTMS WITH HEAVY RAINFALL DVLPG AS SFC HEATING FURTHER
DE-STABILIZES THE ATMOSPHERE...ESPECIALLY BETWEEN ALI-HBV.
EVENTUALLY THINK THESE SHOWERS AND STORMS WILL BUILD AND MOVE BACK
TOWARDS THE COAST NEAR NQI-CRP AFTER 21Z. GNRLY MVFR CIGS AND
VSBLTYS IN PRECIP WITH BRIEF IFR CONDS IN HEAVIER RWS AND TSTMS
THAT DVLP. ACTIVITY SHOULD SLOWLY WIND DOWN TO MORE OF A
STRATIFORM RAIN BETWEEN 00Z-03Z AND TAPER OFF BY 06Z.
&&
.PREV DISCUSSION... /ISSUED 1100 AM CDT FRI SEP 11 2009/
DISCUSSION...DEEP TROPICAL MOISTURE WITH HIGH PW VALUES STILL IN
PLACE ACROSS SOUTH TEXAS. THE MID AND UPPER LEVEL LOW REMAINS
PARKED JUST TO THE NORTHWEST WITH GOOD DIFFLUENCE ALOFT ACROSS
SOUTH TEXAS. GFS INDICATES WEAK H7-H3 Q-V CONVERGENCE OVER THE
REGION...BUT LIFTING NORTH THIS AFTERNOON AND EVENING. A WEAK
COASTAL TROUGH STRETCHING FROM NEAR BRO INTO THE MIDDLE TEXAS
COASTAL WATERS IS NOT FORECASTED TO SHARPEN UP AND LIFT NORTHEAST
UNTIL TONIGHT AND TOMORROW...AND IN FACT THE GFS IS SHOWING WINDS
TURNING BACK TO THE EAST ACROSS THE CENTRAL AND NORTHERN COASTAL
BEND THIS AFTERNOON. IN ADDITION...BREAKS IN THE CLOUD COVER ARE
OCCURRING ACROSS THE SOUTHWEST COUNTIES...WHERE TEMPERATURES ARE
NOW IN THE LOW 80S OUT NEAR LAREDO. IF TEMPERATURES SHOULD CLIMB
INTO THE LOW TO MID 80S AREAWIDE INCREASING THE INSTABILITY...THE
THERMODYNAMIC FORCING WILL FURTHER AID THE DYNAMICAL FORCING IN
PLACE AND THREAT FOR HEAVY RAINFALL.
AS FAR THE HEAVY RAINFALL THREAT...LOCALLY HEAVY RAINFALL IS A
GOOD BET AND HAVE CONTINUE THE WORDING. NOT CONFIDENT HOW
WIDESPREAD IT MAY BECOME...AS THIS MAY DEPEND ON HEATING. HOWEVER
THERE HAVE BEEN MANY 4 TO 8 INCH POCKETS OF RAINFALL ACROSS MUCH
OF THE EASTERN 2/3RDS OF THE AREA OF THE PAST FEW DAYS...AND THE
LOCALIZED HEAVY RAINFALL POTENTIAL TODAY OVER SHORT TIME PERIODS
WILL RESULT IN A FLASH FLOOD THREAT...AND THEREFORE HAVE DECIDED
TO ISSUE A FLASH FLOOD WATCH FOR TODAY ACROSS MOST OF THE AREA.
(AND THIS ALSO ALLOW US TO STAY CONSISTENT WITH SURROUNDING WFOS)
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 73 90 74 91 75 / 60 70 50 40 30
VICTORIA 72 89 73 91 72 / 60 70 50 40 30
LAREDO 75 95 75 95 76 / 50 50 40 30 20
ALICE 73 94 72 94 73 / 50 60 50 40 30
ROCKPORT 74 89 75 90 76 / 60 80 50 40 30
COTULLA 71 93 72 94 72 / 50 50 40 30 20
KINGSVILLE 72 92 73 92 74 / 50 70 50 40 30
NAVY CORPUS 74 90 76 90 77 / 60 80 50 40 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA.
GM...NONE.
&&
JR/76...SHORT TERM/AVIATIONHazardous weather outlook, Sep 11, 11:17 AM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1117 AM CDT FRI SEP 11 2009 GMZ230-235-250-255-270-275-TXZ229>234-239>247-121000- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1117 AM CDT FRI SEP 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS SOUTH TEXAS TODAY. SOME STORMS MAY BECOME STRONG AT TIMES THIS AFTERNOON. HOWEVER...NO ORGANIZED SEVERE WEATHER IS ANTICIPATED. THE PRIMARY THREAT FROM THESE STORMS WILL BE THE POTENTIAL FOR LOCALIZED FLOODING FROM HEAVY RAINFALL. 1 TO 3 INCHES OF RAIN WITH ISOLATED POCKETS OF AROUND 4 INCHES WILL BE POSSIBLE...LEADING TO A THREAT FOR FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED THROUGH 7 PM TODAY FOR MOST OF SOUTH TEXAS. FURTHERMORE...THE TROPICAL AIR MASS IN PLACE WILL PROVIDE THE POTENTIAL FOR TROPICAL FUNNEL CLOUDS TO DEVELOP TODAY. IF ANY FUNNEL CLOUDS DEVELOP...THEY WILL LIKELY BE SHORT-LIVED AND WILL REMAIN ELEVATED ABOVE THE GROUND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS...HOWEVER ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED. THE PRIMARILY THREAT FROM THESE STORMS WILL BE FROM HEAVY RAINFALL. SOME LOCATIONS MAY EXPERIENCE FLOODING. ONLY ISOLATED THUNDERSTORMS ARE EXPECTED MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TE/WC/JR
In the hours before
Special weather statement, Sep 11, 11:14 AM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1114 AM CDT FRI SEP 11 2009 TXZ229>234-239>247-112000- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 1114 AM CDT FRI SEP 11 2009 ...WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED ACROSS SOUTH TEXAS TODAY... ABUNDANT TROPICAL MOISTURE AND AN UPPER LEVEL DISTURBANCE WILL COMBINE TO PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS ONCE AGAIN TODAY. SOME STORMS MAY BECOME STRONG WITH LOCALLY HEAVY RAINFALL LEADING TO LOCALIZED FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF SOUTH TEXAS TODAY. IN ADDITION...LIGHT WINDS AND THE TROPICAL AIRMASS ARE FAVORABLE FOR PRODUCING TROPICAL FUNNEL CLOUDS. TROPICAL FUNNELS CAN DEVELOP IN WEAK RAIN SHOWERS AS WELL AS IN THUNDERSTORMS. IF ANY TROPICAL FUNNEL CLOUDS DO DEVELOP THEY WILL LIKELY BE SHORT LIVED AND REMAIN ELEVATED WELL ABOVE THE GROUND. IN THE UNLIKELY EVENT THAT A FUNNEL CLOUD DOES REACH THE GROUND...YOU SHOULD BE PREPARED TO SEEK SHELTER AND STAY AWAY FROM WINDOWS. JR
Special weather statement, Sep 11, 2:43 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 243 PM CDT FRI SEP 11 2009 TXZ229>234-239>247-112145- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 243 PM CDT FRI SEP 11 2009 ...TROPICAL FUNNEL CLOUDS POSSIBLE THIS AFTERNOON... A TROPICAL AIRMASS WILL COMBINE WITH LIGHT WINDS IN THE LOWER LEVELS OF THE ATMOSPHERE TO PROVIDE THE POTENTIAL FOR TROPICAL FUNNEL CLOUDS THIS AFTERNOON...ESPECIALLY ALONG THE IMMEDIATE COAST. TROPICAL FUNNELS CAN DEVELOP IN WEAK RAIN SHOWERS AS WELL AS IN THUNDERSTORMS. CALHOUN COUNTY LAW ENFORCEMENT RECEIVED REPORTS OF A TROPICAL FUNNEL CLOUD AT 230PM THIS AFTERNOON NEAR HIGHWAY 185...HOWEVER THIS STORM HAS WEAKENED AND SINCE DISSIPATED. IF ANY TROPICAL FUNNEL CLOUDS DO DEVELOP THEY WILL LIKELY BE SHORT LIVED AND REMAIN ELEVATED WELL ABOVE THE GROUND. IN THE UNLIKELY EVENT THAT A FUNNEL CLOUD DOES REACH THE GROUND...YOU SHOULD BE PREPARED TO SEEK SHELTER AND STAY AWAY FROM WINDOWS. JM
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 7:52 PM CDT | Areal Flood Advisory | CRP | Webb | 53 min |
| Sep 11, 8:54 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Live Oak, Victoria | 111 min |
| Sep 11, 9:12 AM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces | 2 hr |
| Sep 11, 10:41 AM CDT | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 8 more | 8 hr |
| Sep 11, 10:48 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Live Oak, Victoria | 87 min |
| Sep 11, 11:10 AM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces | 110 min |
| Sep 11, 1:26 PM CDT | Areal Flood Advisory | CRP | Goliad, Refugio | 2 hr |
| Sep 11, 1:32 PM CDT | Areal Flood Advisory | CRP | La Salle, McMullen | 118 min |
| Sep 11, 1:48 PM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 2 hr |
| Sep 11, 3:46 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg, Nueces | 44 min |
| Sep 11, 5:15 PM CDT | Areal Flood Advisory | CRP | Aransas, Refugio | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.